# SDR F06045

- Difficulty date: March 19, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 11,174 hours, 10,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ONE EMERGENCY EXIT LIGHT INOP.  MAINTENANCE RESET THE LIGHT SYSTEM.
